User menu

The Mountain Circle-theorem

Bibliographic reference Fournier, G. ; Willem, Michel. The Mountain Circle-theorem. In: Lecture Notes in Mathematics, Vol. 1475, p. 147-160 (1991)
Permanent URL
  1. Ambrosetti Antonio, Rabinowitz Paul H, Dual variational methods in critical point theory and applications, 10.1016/0022-1236(73)90051-7
  2. Chang, K.-C. (1985): Infinite Dimensional Morse Theory and its Applications. S.M.S. les presses de l'Université de Montréal
  3. Chang, K.-C., Long, Y., Zender, E.: Forced oscillations for the Triple Pendulum. preprint
  4. Clark David, A Variant of the Lusternik-Schnirelman Theory, 10.1512/iumj.1973.22.22008
  5. Fadell, E. (1986): Cohomological methods in non-free G-spaces with applications to general Borsuk-Ulam theorems and critical point theorems for invariant functionals. Nonlinear Functional Analysis and its Applications, S.P. Singh (ed.) D. Reidel Publishing Company, 1–45
  6. Fournier, G., Willem, M. (1989): Multiple solutions of the forced double pendulum equation. Analyse Non Linéaire, Contribution in l'honneur de J.-J. Moreau, eds. H. Attouch, J.-P. Aubin, F. Clarke, I. Ekeland, CRM Gauthier-Villars, Paris, 259–281
  7. Fournier, G., Willem, M.: Relative Category and the Calculus of Variations, preprint
  8. Fournier G., Willem M., Simple variational methods for unbounded potentials, Lecture Notes in Mathematics (1989) ISBN:9783540519324 p.75-82, 10.1007/bfb0086442
  9. Mawhin J, Willem M, Multiple solutions of the periodic boundary value problem for some forced pendulum-type equations, 10.1016/0022-0396(84)90180-3
  10. Ni Wei-Ming, Some minimax principles and their applications in nonlinear elliptic equations, 10.1007/bf02797687
  11. Palais Richard S., Lusternik-Schnirelman theory on Banach manifolds, 10.1016/0040-9383(66)90013-9
  12. Palais Richard S., Critical point theory and the minimax principle, 10.1090/pspum/015/0264712
  13. Szulkin, A.: A relative category and applications to critical point theory for strongly indefinite functionals. Reports (1989–1) Dep of Math, U. of Stockholm, Sweden
  14. Tian, G. (1984): On the mountain pass theorem. Kexue Tongbao 29, 1150–1154